Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Zariski dense surface subgroups in $\mathrm{SL}(3,{\bf Z})$

Darren D Long, Alan W Reid and Morwen Thistlethwaite

Geometry & Topology 15 (2011) 1–9
Bibliography
1 H Bass, Groups of integral representation type, Pacific J. Math. 86 (1980) 15 MR586867
2 B H Bowditch, Atoroidal surface bundles over surfaces, Geom. Funct. Anal. 19 (2009) 943 MR2570310
3 S Choi, W M Goldman, The deformation spaces of convex $\mathbb{RP}^2$–structures on $2$–orbifolds, Amer. J. Math. 127 (2005) 1019 MR2170138
4 D Cooper, D D Long, M Thistlethwaite, Computing varieties of representations of hyperbolic $3$–manifolds into $\mathrm{SL}(4,\mathbb R)$, Experiment. Math. 15 (2006) 291 MR2264468
5 W M Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791 MR1053346
6 D D Long, A W Reid, Small subgroups of $\mathrm{SL}(3,\mathbf{Z})$, to appear in Experiment. Math.
7 I Reiner, Maximal orders, London Math. Soc. Monogr. New Ser. 28, The Clarendon Press, Oxford Univ. Press (2003) MR1972204
8 J P Serre, Trees, Springer (1980) MR607504
9 J Tits, Free subgroups in linear groups, J. Algebra 20 (1972) 250 MR0286898
10 E B Vinberg, V G Kac, Quasi-homogeneous cones, Mat. Zametki 1 (1967) 347 MR0208470
11 S Wang, Representations of surface groups and right-angled Artin groups in higher rank, Algebr. Geom. Topol. 7 (2007) 1099 MR2336251